I have now been on a chemo maintenance drug, Revlimid, for about two months. It is a low dose, only 10 mg per day, taken every evening. So far my blood numbers look very good with my M-spike remaining in the 'not detectable' range. PTL! The largest side effect has been muscle and joint stiffness and aching after I sit or lay still for a bit. As you can imagine, wake-up time is the worst after lying pretty still for 6-7 hours while sleeping. At that time I feel like every joint in my body is arthritic, stiff and painful when I try to move. Thank heavens for pain meds. A quick pill and after 20 minutes the stiffness subsides and I am ready to tackle the day..
I was wondering...anyone else out there on Revlimid maintenance? If so, please share your experience with side effects. I would love your comment or confidentially send an email to firstname.lastname@example.org.
Have a great day!
One of the outcomes of my pre-op appointment at Duke Raleigh Hospital for my surgery on Monday, was my oncologist, Dr. Kritz, requesting that I cease and desist with the Revlimid until after my hip-pinning procedure. Revlimid is known to cause blood clots and Dr. Kritz decided it best to reduce that risk while undergoing surgery and recovery. So for now, a better picture might be: